# SDR AWXA200200223

- Difficulty date: March 14, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,010 hours, 18,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat 19 L/H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT ROW 19 L/H. MAINTENANCE REPAIRED BROKEN WIRE ON SEAT 19 L/H, FUNCTIONAL CHECK GOOD.
